Why is Cantor’s Absolute Inherently Inaccessible
Bibliographic Data
| ID | 21655287 |
|---|---|
| Authors | Stathis Livadas (0000-0003-4372-7923, corresponding author) |
| Year | 2020 |
| Volume | 30 |
| Issue | 5 |
| Pages | 549-576 |
| Publication date | 2020-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Axiomathes (JOURNAL) |
| Journal identifiers | ISSN: 1122-1151 • E-ISSN: 1572-8390 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s10516-020-09474-y |
| OpenAlex | W3003610128 |
| Language | EN |
| References cited | 22 |
Absoluteness · Cantor set · Cantor's diagonal argument · Epistemology · Foundations of mathematics · Mathematical logic · Pure mathematics · Transcendental number · Transfinite number · Advanced Topology and Set Theory · Computer Science · Mathematical and Theoretical Analysis · Mathematics · Philosophy · Philosophy and Theoretical Science
| Highly cited | No |
|---|